| Catalog Number |
364316 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: bd received one sample and 3 photos for investigation.Evaluation of both shows evidence of foreign material inside the pouch.Additionally, ten retained samples were visually inspected, and no foreign material was found.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: foreign matter.No definitive root cause could be established for the reported defect.Based on the low defect rate for the batch in question, no actions are planned at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description
It was reported prior to using bd preset¿ arterial blood collection syringe, foreign matter was found in the sterile packaging of 1 device.No adverse impact was reported regarding the patient or user.
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for evaluation: yes, h3 device eval by manufacturer? yes, d9: returned to manufacturer on: 06-mar-2026.Investigation summary: bd received one sample and 3 photos for investigation.Evaluation of both shows evidence of foreign material inside the pouch.Additionally, ten retained samples were visually inspected, and no foreign material was found.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: foreign matter.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.